2017
Том 69
№ 9

All Issues

Volume 21, № 5, 1969

Article (Russian)

On the boundary-value problem for an m i-th-order parabolic or hyperbolic type operator

Kovach Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 579–593

Article (Russian)

Some generalizations of the Newton-Kantorovich method

Kurpel N. S., Migovich F. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 594-609

Article (Russian)

Linear functionals over Sobolev spaces and boundary problems generated by theorems on homeomorphisms

Martsinkovska G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 610–626

Article (Russian)

Integral manifolds for nonlinear differential equations with retarded argument

Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 627–639

Article (Russian)

Application of the Laplace transform to the solution of linear differential equations with variable coefficients

Shevelev A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 640–652

Article (Russian)

General forms of linear functionals and the remainder terms of approximation formulas

Ezrokhi I. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 653–674

Brief Communications (Russian)

A numerical-analytical method of investigation of periodic systems of integrodifferential equations

Bakhabov G.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 675–683

Brief Communications (Russian)

Asymptotic uniqueness theorems for certain classes of infinitely differentiable functions

Dekhtyaryuk E. S., Korenblyum B. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 684–693

Brief Communications (Russian)

Scattering problem in the presence of a plane interface between two media

Efimchuk M. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 693–697

Brief Communications (Russian)

On degenerations of tetrahedral complexes

Kiselevich L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 698–706

Brief Communications (Russian)

Construction of approximate solutions of denumerable systems and their stability

Martynyuk A. A., Sukennik A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 706–711

Brief Communications (Russian)

Gradiental modification of a method of Yu. D. Sokolov

Peklova L. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 712–713

Obituaries (Russian)

Evgenii Alekseevich Barbashin

Editorial Board

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 5. - pp. 714